It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Yes, mood swings are fairly common during the weeks where your body is preparing for your period. Something to do with the hormone levels or something.

I'm curious, do these mood swings get beyond what you would consider normal? (rage, violent, depressed) I ask, because you may want to look out for possible upcoming problems. I started Lo-Ovral almost seven years ago. This pill has HIGH hormones. I instantly became a different person. I was mad at everything, basically a rage-a-holic. I carried on like this, figuring I was just getting older ( I have always been a very mellow, sweet person). After 5 1/2 years, my GYN told me that I had way too much estrogen in my system ( I developed Melasma on my feet), and she switched me to another brand, Ortho Tri Cyclen Lo. Instantly, I lost the anger and became paranoid/anxious for nearly a year. It got so bad, I thought I would have to institutionalize myself. Just last month, I had to go back for my yearly. I have high blood pressure and rapid weight gain, so my doctor took me off of the combination pill and put me on the mini (no estrogen). Over night, I have yet changed again. I am back to the old person I was before I ever took Birth Control pills.

My point is, pay close attention to your mood and how you feel. If you think it is not normal or it begins bothering you, you may want to look into other birth control methods or another brand.





All times are GMT -7. The time now is 05:49 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!